... shoulder surgery 2 moths ago. So I told my doc I was ready to ween off. He took me dowm to 325 for one month. So last Thursday was my last day. I can't believe how bad my legs hurt. My body.. my private area. Having to make many runs to the restroom. I want this to end. I'm not leaving my house till it does. Would ultram help? I told my doc I was ready to give it a try. Shouldn't have he know what id go thru??? Any help would be so helpful!! Ty
You are experiecing classic opiate withdrawal. Please, don't take the Ultram, it will only prolong your withdrawal period.
If you google The Thomas Recipe, you will find a list of otc and rx meds that help during withdrawal.
Hot baths help with pain and restless legs, add some epsoms salt to your bath and you will have a bit of relief.
You can do this, if I did t, anyone can do it!! Your doc should have explained what happens when opiate cessation begins, but that is water under the bridge by now. Just try to stay home and near your bathroom until this passes.
It should pass quickly if you were taking pain meds for two months.
Best wishes and fight the good fight!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi I recently got of the percocets I have been taking for two years ( 5 a day) I am 4 weeks without?
Posted 16 Aug 2009 • 3 answers
Posted 23 Aug 2009 • 1 answer
Posted 31 Aug 2009 • 1 answer
Posted 27 Jul 2010 • 1 answer
Posted 4 Sep 2010 • 1 answer